# SDR CKSA98569

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SKIN AT STA 1832 FOUND TO BE BEYOND SRM LIMITS AFTER GRINDING OUT CORROSION.  REPAIRED IAW CKF-AMD-086 SUPP SHEET 1.
